Alert archive / Puerto Rico / Flash Flood Warnings in 2010

Flash Flood Warning 83, NWS JSJ

August 30, 2010

NWS JSJ issued this flash flood warning at Aug 30, 2010, 2:52 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2010, 2:52 PM CDT (19:52 UTC)
Expired
Aug 30, 2010, 5:45 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 114 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WGCA52 TJSJ 301952
FFWSJU
PRC003-005-011-023-067-071-083-093-097-099-115-117-121-125-131-
302245-
/O.NEW.TJSJ.FF.W.0083.100830T1952Z-100830T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
352 PM AST MON AUG 30 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     ISABELA
     HORMIGUEROS
     MARICAO
     MOCA
     QUEBRADILLAS
     SABANA GRANDE
     SAN GERMAN
     SAN SEBASTIAN
     AGUADILLA
     AGUADA
     LAS MARIAS
     CABO ROJO
     MAYAGUEZ
     RINCON
     ANASCO

* UNTIL 645 PM AST

* AT 342 PM AST...THE PUBLIC AS WELL AS THE NATIONAL WEATHER SERVICE 
DOPPLER RADAR INDICATED THAT BANDS OF HEAVY RAIN FROM HURRICANE EARL 
WAS MOVING OVER THE WARNED AREA. RAINFALL AMOUNTS TO NEAR 3 INCHES 
HAVE ALREADY BEEN REPORTED...AND MANY RIVERS...STREAMS AND 
TRIBUTARIES ARE ABOVE...OR APPROACHING FLOOD STAGE. THEREFORE...THE 
FLASH FLOOD WARNING HAS BEEN ISSUED FOR THESE AREAS UNTIL 645 PM AST.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE 
EXCESSIVE PONDING IS OBSERVED. TURN AROUND DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1843 6722 1847 6721 1848 6719 1849 6692
      1806 6695 1805 6721

$$
 
RAM/AAS

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
1 follow-up statement
251 
WGCA72 TJSJ 302241
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
641 PM AST MON AUG 30 2010

PRC003-005-011-023-067-071-083-093-097-099-115-117-121-125-131-
302247-
/O.EXP.TJSJ.FF.W.0083.000000T0000Z-100830T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ISABELA PR-HORMIGUEROS PR-MARICAO PR-MOCA PR-QUEBRADILLAS PR-
SABANA GRANDE PR-SAN GERMAN PR-SAN SEBASTIAN PR-AGUADILLA PR-
AGUADA PR-LAS MARIAS PR-CABO ROJO PR-MAYAGUEZ PR-RINCON PR-ANASCO PR-
641 PM AST MON AUG 30 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM AST FOR ANASCO...
RINCON...MAYAGUEZ...CABO ROJO...LAS MARIAS...AGUADA...AGUADILLA...SAN
SEBASTIAN...SAN GERMAN...SABANA GRANDE...QUEBRADILLAS...MOCA...
MARICAO...HORMIGUEROS AND ISABELA MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA 
HAD DISSIPATED OR MOVED AWAY. NO ADDITIONAL HEAVY RAINFALL IS 
EXPECTED WITHIN THE NEXT COUPLE OF HOURS. THE NATIONAL WEATHER 
SERVICE WILL CONTINUE TO MONITOR THE SITUATION AND UPDATE IF 
NECESSARY....BUT AT THIS TIME THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.    

LAT...LON 1843 6722 1847 6721 1848 6719 1849 6692
      1806 6695 1805 6721

$$

RAM/AAS

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 10:39 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Aug 30, 10:39 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1139 AM AST MON AUG 30 2010

.UPDATE...CONTINUE TO EXPECT SHOWERS...THUNDERSTORMS AND BREEZY TO
GUSTY WINDS ACROSS PUERTO RICO AND THE VI...AS HURRICANE EARL
TRACKS WNW.

&&

.AVIATION...INCREASING CLOUDINESS WITH +SHRA OR +TSRA ARE EXPECTED
AT ALL TAF SITES...AS HURRICANE EARL TRACKS ACROSS THE LOCAL
ISLANDS TODAY THROUGH TUESDAY. THIS WILL LEAD TEMPO CONDITIONS OF
IFR ACROSS THE TAF SITES AT LEAST THROUGH 30/22Z. OCCASIONAL TO
FREQUENT RAINBANDS WITH EMBEDDED TSRA...AS WELL AS TROPICAL STORM
FORCE WIND GUSTS CAN BE EXPECTED ACROSS THE FLYING AREA LATE TODAY
AND CONTINUE THROUGH TUESDAY ESPECIALLY BTW NE PR AND THE NORTHERN
LEEWARD ISLANDS.

&&

.PREV DISCUSSION... /ISSUED 613 AM AST MON AUG 30 2010/

SYNOPSIS...HURRICANE EARL LOCATED OVER THE NORTHERN LEEWARD
ISLANDS WILL CONTINUE TO MOVE WEST AND ACROSS THE LOCAL FORECAST
AREA. THEN ON TUESDAY NIGHT HIGH PRESSURE IN THE WEST CENTRAL
ATLANTIC WILL RIDGE TO THE SOUTHWEST AND INTO THE NORTHEAST
CARIBBEAN...AND CONTINUE UNTIL THURSDAY EVENING. A LOW PRESSURE
SYSTEM WILL MOVE INTO THE EASTERN CARIBBEAN THURSDAY THROUGH
SATURDAY.

DISCUSSION...OUTER BANDS FROM HURRICANE EARL HAVE BEEN AFFECTING
THE USVI...MAINLY THE NORTHERN ISLANDS. THE ST THOMAS AIRPORT
REPORTED SUSTAINED WINDS OF 29 MPH AND A GUST OF 44 MPH. THIS SAME
BAND WILL CONTINUE TO MOVE WEST AND AFFECT THE EASTERN PORTIONS OF
PUERTO RICO LATER THIS MORNING.

THE FORECAST TRACK OF HURRICANE EARL WILL TAKE THE SYSTEM ACROSS
THE NORTHERN LEEWARD ISLANDS THIS MORNING. THIS WILL LIKELY BRING
HURRICANE CONDITIONS TO THE NORTHERN U.S. VIRGIN ISLANDS AND
TROPICAL STORM CONDITIONS ACROSS PUERTO RICO STARTING MID
AFTERNOON.

BANDS OF SHOWERS ASSOCIATED TO EARL WILL BECOME MORE FREQUENT
AS THE DAY GOES BY...MAINLY AFTER MID AFTERNOON. THESE BANDS WILL
PRODUCE HEAVY RAINFALL AND VERY GUSTY WINDS ACROSS THE ISLAND.
THE STRONGER WINDS WILL OCCUR ACROSS THE EASTERN AND NORTHERN
PORTIONS OF PUERTO RICO...INCLUDING HIGHER ELEVATIONS.

ALL LOCAL RESIDENTS AND VISITORS SHOULD CONTINUE TO CLOSELY
MONITOR THE PROGRESS OF EARL OVERNIGHT THROUGH MONDAY. FOR MORE
INFORMATION ABOUT HURRICANE EARL AND ITS LOCAL IMPACTS...PLEASE
REFER TO THE LATEST SAN JUAN HURRICANE LOCAL STATEMENT.

AVIATION...INCREASING CLOUDINESS WITH +SHRA OR +TSRA ARE EXPECTED
ACROSS THE LOCAL FLYING AREA TO INCLUDE TNCM...AND TKPK...AS
HURRICANE EARL TRACKS ACROSS THE LOCAL ISLANDS TODAY THROUGH TUESDAY.
THIS WILL LEAD TEMPO CONDITIONS OF IFR ACROSS TNCM AND TKPK AT LEAST
THROUGH 30/22Z THEREAFTER...OCCASIONAL TO FREQUENT RAINBANDS WITH
EMBEDDED TSRA...AS WELL AS TROPICAL STORM FORCE WIND GUSTS CAN BE
EXPECTED ACROSS THE FLYING AREA LATE TODAY AND CONTINUE THROUGH
TUESDAY ESPECIALLY BTW NE PR AND THE NORTHERN LEEWARD ISLANDS.

MARINE...MARINERS ARE URGED TO PORT IN PORT AS MARINE CONDITIONS
WILL DETERIORATE THROUGH THE MORNING HOURS. HURRICANE CONDITIONS
ARE POSSIBLE ACROSS THE EASTERN ATLANTIC AND CARIBBEAN
WATERS...INCLUDING THE ANEGADA PASSAGE. ISOLATED TORNADOES OR
WATERSPOUTS ARE POSSIBLE ACROSS THE ATLANTIC COASTAL WATERS...
EASTERN PASSAGES AND THE WATERS SURROUNDING THE U.S. VIRGIN
ISLANDS WITH RAIN BANDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  79  90  79 / 100 100  80  30
STT  88  82  89  82 / 100 100  60  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HURRICANE WATCH FOR CENTRAL INTERIOR-CULEBRA-EASTERN INTERIOR-
     MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-
     PONCE AND VICINITY-SAN JUAN AND VICINITY-SOUTHEAST-
     SOUTHWEST-VIEQUES-WESTERN INTERIOR.

     FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

     TROPICAL STORM WARNING FOR CENTRAL INTERIOR-CULEBRA-EASTERN
     INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-
     NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-
     SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     HURRICANE WARNING FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT
     ISLANDS.

&&

23/12
Hazardous weather outlook, Aug 30, 7:05 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN...DELAYED
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
805 AM AST MON AUG 30 2010

AMZ710>745-PRZ001>013-311215-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
805 AM AST MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE EARL WILL CONTINUE TO TRACK WEST NORTHWEST AND WILL PASS
BETWEEN 75-100 MILES NORTHEAST OF THE LOCAL AREA. A HURRICANE
WATCH IS IN EFFECT FOR ALL PUERTO RICO...CULEBRA AND VIEQUES. A
TROPICAL STORM WARNING IS IN EFFECT FOR ALL PUERTO RICO.

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT AND FLASH
FLOOD MESSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HURRICANE WATCH WILL CONTINUE IN EFFECT FOR ALL PUERTO
RICO...CULEBRA...AND VIEQUES.

.SPOTTER INFORMATION STATEMENT...RAIN INFORMATION WILL BE APPRECIATED.

AMZ715-725-VIZ001-002-311215-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
805 AM AST MON AUG 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A HURRICANE WARNING IS IN EFFECT FOR THE U.S. VIRGIN ISLANDS.

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT AND FLASH
FLOOD MESSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HURRICANE WARNING CONTINUE FOR THE U.S. VIRGIN ISLANDS.

.SPOTTER INFORMATION STATEMENT...RAIN INFORMATION WILL BE
APPRECIATED.

In the hours before

Special weather statement, Aug 30, 12:51 PM CDT, 2 hours 1 minute before
PRC001-013-017-027-039-043-054-055-059-065-071-073-075-079-081-083-
091-093-101-107-111-113-115-121-125-131-133-141-145-149-153-302045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
151 PM AST MON AUG 30 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 445 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     ISABELA...CIALES...COAMO...FLORIDA...JAYUYA...ADJUNTAS...
     MARICAO...OROCOVIS...MOROVIS...QUEBRADILLAS...SABANA GRANDE...
     SAN GERMAN...SAN SEBASTIAN...UTUADO...YAUCO...VILLALBA...LAS
     MARIAS...LARES...GUAYANILLA...BARCELONETA...CAMUY...GUANICA...
     HATILLO...JUANA DIAZ...MANATI...PONCE...VEGA BAJA...SANTA
     ISABEL...PENUELAS...LAJAS AND ARECIBO

AT 140 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH HEAVY RAIN ASSOCIATED WITH HURRICANE
EARL MOVING INTO THE WESTERN HALF OF PUERTO RICO. THESE
THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD RAINFALL AMOUNTS OF
2 TO 4 INCHES THIS AFTERNOON...WITH LOCALLY HIGHER AMOUNTS WHICH
WILL CAUSE AREAS OF FLOODING. IN ADDITION THE STORMS CARRY A THREAT
OF ISOLATED TORNADOES.

GV/LR
Special weather statement, Aug 30, 1:19 PM CDT, 1 hour 33 minutes before
PRC001-013-017-027-039-043-054-055-059-065-071-073-075-079-081-083-09
1-093-101-107-111-113-115-121-125-131-133-141-145-149-153-302045-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
151 PM AST LUNES 30 DE AGOSTO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 445 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS

EN PUERTO RICO
    ISABELA...CIALES...COAMO...FLORIDA...JAYUYA...ADJUNTAS...
MARICAO...OROCOVIS...MOROVIS...QUEBRADILLAS...SABANA GRANDE...
SAN GERMAN...SAN SEBASTIAN...UTUADO...YAUCO...VILLALBA...LAS
MARIAS...LARES...GUAYANILLA...BARCELONETA...CAMUY...GUANICA...
HATILLO...JUANA DIAZ...MANATI...PONCE...VEGA BAJA...SANTA
ISABEL...PENUELAS...LAJAS Y ARECIBO

A LA 140 PM AST...EL RADAR DOPPLER INDICO UNA BANDA DE NUMEROSAS
TRONADAS CON AGUACEROS FUERTES ASOCIADAS CON EL HURACAN EARL
MOVIENDOSE HACIA LA MITAD OESTE DE PUERTO RICO. ESTAS TRONADAS
PRODUCIRAN AGUACEROS AMPLIOS CON TOTALES DE 2 A 4 PULGADAS ESTA
TARDE...CON MAS LLUVIA EN AREAS AISLADAS CUAL PODRAN CAUSAR
INUNDACIONES. ADICIONALMENTE...LAS TRONADAS TIENEN LA AMENAZA DE
PRODUCIR TORNADOS.

GV/LR
Local storm report, Aug 30, 2:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
343 PM AST MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND GST     3 W CHARLOTTE AMALIE    18.34N 64.98W
08/30/2010  M54 MPH          SAINT THOMAS       VI   EMERGENCY MNGR

            EMERGENCY MANAGERS FROM SAINT THOMAS INDICATED THE ROOF
            OVER THE FUEL PUMPS AT THE GAS STATION IN FRONT OF THE
            AIRPORT ENTRANCE WAS BLOW OFF. ASOS REPORTED 54 MPH WIND
            GUST AT 1115 AM.

&&

LROSA
Local storm report, Aug 30, 2:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
346 PM AST MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLOOD            2 SSE CAGUAS            18.21N 66.03W
08/30/2010                   CAGUAS             PR   EMERGENCY MNGR

            ROAD 765 IN CAGUAS WAS REPORTED IMPASSABLE DUE TO SMALL A
            STREAM OUT OF ITS BANKS AND FLOODING A LOW CROSSING
            BRIDGE.

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 6:17 AM CDTHurricane WarningJSJ22 hr
Aug 30, 7:39 AM CDTFlash Flood WarningJSJ98 min
Aug 30, 9:27 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 30, 10:17 AM CDTFlash Flood WarningJSJ7 hr
Aug 30, 10:34 AM CDTAreal Flood AdvisoryJSJ5 hr
Aug 30, 12:04 PM CDTFlash Flood WarningJSJ3 hr
Aug 30, 12:11 PM CDTTornado WarningJSJ18 min
Aug 30, 12:23 PM CDTAreal Flood AdvisoryJSJ6 hr
Aug 30, 2:11 PM CDTAreal Flood WarningJSJ12 hr
Aug 30, 2:19 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 30, 3:39 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 30, 3:52 PM CDTAreal Flood WarningJSJ14 hr
Aug 30, 4:15 PM CDTAreal Flood AdvisoryJSJ6 hr
Aug 30, 4:38 PM CDTAreal Flood AdvisoryJSJ13 hr
Aug 30, 4:47 PM CDTAreal Flood WarningJSJ8 hr
Aug 30, 5:04 PM CDTAreal Flood WarningJSJ4 hr
Aug 30, 5:24 PM CDTFlash Flood WarningJSJ5 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.